# SDR UIEA2017051500789

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,783 hours, 17,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Sensor
- Part number: 111975
- Part serial: 0743
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC CDU FAILED IN CRUISE.  E/E COOLING MONITOR SHOWED NO AIRFLOW.  REMOVED AND REPLACED THE LOW FLOW SENSOR TS 163 IAW AMM 21-58-17.
